Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bbaye

skin always feels sticky/tacky

Recommended Posts

hey, everyone, I've been using acne.org for a little over a year. I use cerave moisturizer though instead of the acne.org one because my skin was becoming very dry so now i use a large amount of moisturizer.  But I've noticed that my skin always has a tacky feeling to it. i don't think it has to do with acne.org because when i was using products from my dermatologist my skin felt the same way. my skin is oily and i have to blot often but i can get dry spots from the amount of bp i use. does anyone else experience this....

Share this post


Link to post
Share on other sites

The cerave moisturizer basicallt covers your skin with a candle wax like texture mixed with oily skin thats what the result product will be. Its the moisturizer in short.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×